# SDR AUS20030519

- Difficulty date: May 4, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Connector
- Part number: D40672P
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE THRUST REVERSER FAULTY. SUSPECT CAUSED BY FAULTY CONNECTOR D40672P.
